# SDR CA111228009

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: RA15437
- Condition: Failed
- Location: Prop De-Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, IT WAS NOTICED THAT  CYCLE WAS READING ZERO FOR THE PROP DE-ICE SYSTEM.  THE DECENT AND LANDING CONTINUED WITHOUT INCIDENT. UPON FURTHER INSPECTION MAINTENANCE FOUND THE BRUSH HAD FAILED FOR THE PROP HEAT ON THE LT SIDE. THE BRUSH WAS REPLACED WITHOUT FURTHER INCIDENT.
